# SDR A6WA200840464

- Difficulty date: May 30, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 23,261 hours, 19,941 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED ON RT PYLON ACCESS PANEL 422 BT. ANGLE REPLACED  IAW SRM 51-42-06. (A)
